# SDR AALA20171101004

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 52,571 hours, 21,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PRESSURE BULKHEAD WEB AT BS 663, BETWEEN LBL 31 AND LBL 45.  REPAIRED THE BULKHEAD WEB IAW SRM 57-10-10-2R-3, FIGURE 204, SHEET 1.
